|PEP LONG TERM SIDE EFFECTS
Jan 23, 2011
I AM ON PEP FOR 3 DAYS NOW.COMBIVIR AND KALETRA. I FEEL WEAK THIRSTY AND LOSS OF APETITE. After stopping PEP after 28 days am I going to feel normal again as before or this will continue for ever. Also please let me if there are any long term side effects.
Response from Dr. Henry
Many persons who start Combivir + Kaletra will experience loss of appetite and a variety of stomach/GI complaints. Stomach/appetite side effects will often get better after several weeks and usually will clear completely within a week or so after stopping the drugs are stopped. No long term side effects are expected after the drugs are stopped. KH
Best ED medicine for someone on Atripla?
- Odds Of Contracting HIV Cut On Lip
- Does HIV Cause Rectal Bleeding?
- How Likely Is It To Get HIV From Sex With A Prostitute?
- Chest Cold After Oral Sex With No Protection Does It Mean I Have HIV
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
- Can A Sexually Transmitted Disease Cause A Sore On Your Gums?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.